# SDR DALA2022083005819

- Difficulty date: August 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2381339) DURING INSPECTION FOUND CORROSION ON RAILS BTW STA 771-774 AND BTW RBL 8.5 TO LBL 12.5 AT AFT CARGO COMPARTMENT. RAILS BTW STA 771-774 AND BTW RBL 8.5 TO LBL 12.5 AT AFT CARGO COMPARTMENT WERE REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 2, REPAIR 2.
